POSITIVE SOLUTIONS OF AN nTH ORDER THREE-POINT BOUNDARY VALUE PROBLEM


KARACA İ.

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.43, no.1, pp.205-224, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 1
  • Publication Date: 2013
  • Doi Number: 10.1216/rmj-2013-43-1-205
  • Title of Journal : ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.205-224

Abstract

By using the Avery-Henderson fixed point theorem and the Leggett-Williams fixed point theorem, this paper investigates the multiplicity of positive solutions of an nth order three-point boundary value problem. In addition, we also give some examples to demonstrate our results.